# SDR MWEA030119

- Difficulty date: February 27, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 40,613 hours, 42,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59364369
- Condition: Cracked
- Location: Sta 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 13 CRACKED AT STATION 1309.  --  LOCATED, DRILLED AND INSTALLED LONGERON SECTION AND INSTALLED SHOVEL CLIP, LOCATED AND DRILLED REPAIR SPLICE.
